I suspect your Zoloft is the culprit here.
The difference between a brand-name product and a
generic one is designed to be transparent. Once the patent life expires on a
brand-name drug product, it is eligible to be made into a "generic
drug." To do this, the generic drug manufacturer must ensure that the drug
they are producing contains the same
active ingredient(s) as the brand-name product, in the same dosage form, at the same dose
or concentration, and for the same
route of administration The drug may
differ in color, shape, taste, inactive ingredients, preservatives and
packaging, however. Because of these differences, the generic drug
manufacturers are required to submit additional paperwork to the FDA to prove
that their product is manufactured in accordance with good manufacturing
practices, and is as pure and stable as the brand-name product.
I am not a Dr. so I would kindly suggest your call your Dr. regarding the symptoms you are having.
I wish you the best,
~~Kitt~~Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease. "The wind blows, the sun rises, the snow falls and the ocean relentlessly pounds the shore. Life rolls on with fresh new possibilities at every turn."